American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Deke Zhao. Skew categories, smash product categories and quasi-Koszul categories. Proc. Amer. Math. Soc. 139 (2011) 2657-2662. MR 2801604.
Abstract, references, and article information
View Article: PDF

[2] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Homotopy Limit Functors on Model Categories and Homotopical Categories. Math. Surveys Monogr. 113 (2005) MR MR2102294.
Book volume table of contents

[3] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Deformable functors and their approximations. Math. Surveys Monogr. 113 (2005) 119-145.
Book volume table of contents
View Article: PDF

[4] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Quillen functors. Math. Surveys Monogr. 113 (2005) 35-54.
Book volume table of contents
View Article: PDF

[5] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. An overview. Math. Surveys Monogr. 113 (2005) 3-17.
Book volume table of contents
View Article: PDF

[6] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Model categories and their homotopy categories. Math. Surveys Monogr. 113 (2005) 19-34.
Book volume table of contents
View Article: PDF

[7] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Summary of Part II. Math. Surveys Monogr. 113 (2005) 77-87.
Book volume table of contents
View Article: PDF

[8] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Homotopical cocompleteness and completeness of model categories. Math. Surveys Monogr. 113 (2005) 55-73.
Book volume table of contents
View Article: PDF

[9] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Homotopical categories and homotopical functors. Math. Surveys Monogr. 113 (2005) 89-118.
Book volume table of contents
View Article: PDF

[10] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Homotopy colimit and limit functors and homotopical ones. Math. Surveys Monogr. 113 (2005) 147-170.
Book volume table of contents
View Article: PDF

[11] E. Colebunders and R. Lowen. Metrically generated theories. Proc. Amer. Math. Soc. 133 (2005) 1547-1556. MR 2111956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Randall Dougherty. Functors on the category of finite sets . Trans. Amer. Math. Soc. 330 (1992) 859-886. MR 1053111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] E. Lowen and R. Lowen. On the nonsimplicity of some convergence categories . Proc. Amer. Math. Soc. 105 (1989) 305-308. MR 936777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Paul Hill. An isomorphism theorem for valuated vector spaces . Proc. Amer. Math. Soc. 88 (1983) 587-590. MR 702280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Paul Bankston. On productive classes of function rings . Proc. Amer. Math. Soc. 87 (1983) 11-14. MR 677220.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] P. G. Trotter. Nonexistence of coreflections and coproducts in some subcategories of semigroups . Proc. Amer. Math. Soc. 80 (1980) 10-14. MR 574500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1